# SDR CALA2013122693938

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 82,305 hours, 23,852 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN EXTERNAL SURFACE HAS LIGHTNING STRIKE AT STATION 745 BETWEEN STRINGER 23R & 24R.  REPAIRED IAW SRM 53-00-01 ALLOWABLE DAMAGE 1, DETAIL 1.
